MathSciNet Relay Station
MathSciNet bibliographic data
MR140660 28.70
Abramov, L. M.; Rohlin, V. A. Entropy of a skew product of mappings with invariant measure. (Russian) Vestnik Leningrad. Univ. 17 1962 no. 7, 5–13.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement